이전페이지 이동
   Askold Khovanskii (Askold Khovanskii Professor)
    University of Toronto
Total: 65
  • Solvability of equations in finite terms Uspehi Matem. Nauk (2004), Vol 59Pages 69-146 

  • On the nonrepresentability of functions of several variables by quadratures Funkts. analiz (2003), Vol 37Pages 74-85 

  • L-convex-concave sets in real projective space and L-duality (D. Novikov) Moscow Mathematical Journal (2003), Vol 3Pages 1013-1037 

  • A topological version of Galois theory, Proceeding of International Conference KolKolmogorov and Cotemporary Mathematics (2003), Pages 777-780 

  • On the monodromy of a multivalued function on it’s ramification set Funkts. analiz (2003), Vol 37Pages 65-74 

  • Toric geometry and Grothendieck residues (O. Gelfond) Moscow Mathematical Journal (2002), Vol 2Pages 99-112 

  • Three lectures on Newton polyhedra Newton polyhedrons and Singularities (2001), Pages 28-31 

  • On the continuability of multivalued analytic functions to an analytic subset Funkts analiz (2001), Vol 35Pages 62-73 

  • Families of sections of quadrics and classical geometries Funkts. analiz (2000), Vol 34Pages 91-95 

  • Boundary indexes of 1-forms with homogeneous polynomial coefficients Algebra and Analysis (1998), Vol 10Pages 193-222 

  • Newton polytopes, curves on toric surfaces, and inversion of Weil’s theorem Uspekhi matematicheskikh nauk (1997), Vol 52Pages 113-142 

  • On a lemma of Kontsevich Funkts. analiz (1997), Vol 31Pages 89-91 

  • Generalized Rolle theorem in $R^n$ and C (S. Yakovenko) Journal of dynamical and control systems (1996), Vol 2Pages 103-123 

  • On some questions of theoretical and applied Nomography (G.S. Khovanskii; E.G. Kozlova) Computer Center of the Russian Academy of Sciences (1996), 

  • Branched covers of $S^2$ and braid groups (S. Zdravkovska) Journal of Knot Theory and its Ramifications (1996), Vol 5Pages 55-75 

  • Newton polyhedra and Grothendieck residues (O. Gelfond) Doklady RAN (1996), Vol 3Pages 298-300 

  • Topological obstructions for representability of functions by quadratures, Journal of dynamical and control systems (1995), Vol 1Pages 99-132 

  • Sums of finite sets, orbits of commutative semigroups and Hilbert function, Funkts.analiz (1995), Vol 29Pages 36-50 

  • Integral transforms based on Euler characteristic and their application, (A. Pukhlikov) Integr.transform and special function (1993), Vol 1Pages 30-36 

  • Une application du Theoreme de Riemann-Roch combinatoire au polynome d’Ehrhart des polytopes entier de R (J.-M. Kantor) C. R. Acad. Sci. Paris. Ser.I (1993), Vol 317Pages 501-507 

  • Newton polyhedron, Hilbert polynomial and the number of points in sums of finite sets Functional Analysis and its Applications (1992), Vol 26Pages 57-63 

  • Finitely additive measures of virtual polytopes (A. Pukhlikov) Algebra and Analysis (1992), Vol 4Pages 161-185 

  • A Riemann-Roch theorem for integrals and sums of quasipolynomials over virtual polytopes (A. Pukhlikov) Algebra and Analysis (1992), Vol 4Pages 188-216 

  • Galois groups, Stocks operators and theorem of Ramise (Yu. Ilyashenko) Functional Analysis and its applications (1990), Vol 24Pages 31-42 

  • Investigation of methods for the representation of the equaequation (f34 ¡ f12)=(g34 ¡ g12) = (f56 ¡ f12)=(g56 ¡ g12) by nomograms with a directed transparent carrying a curvilinear index. (Khovanski˘ı, G. S) Nomography collection, (1990), Pages 63-81 

  • Algebra and mixed volumes A Series of geometry(Y. D. Burago and V. A. Zalgaller,eds) (1988), Vol 285Pages 182-207 

  • Comparing of different kinds of estimations for different small dimensional economical models Trudy VNIISI (1987), Pages 10-23 

  • Newton polyhedra and an algorithm for calculating Hodge-Deligne numbers (V.I.Danilov) Izvestia AN SSSR (1986), Vol 50Pages 925-945 

  • Linear programming and geometry of convex polyhedra Trudi VNIISI (1985), Pages 73-80 

  • Comparing of different models of economic growth (L. Kantorovich ; L. Korkina) Trudy VNIISI (1985), Pages 3-12 

  • On asymptotic behavior of integrals on vanishing cycles (A. Varchenko) Doclady AN SSSR (1985), Vol 283Pages 521-525 

  • Mixed volumes Uspehi Matem. Nauk (1984), Vol 39Pages 227-228 

  • On analogues of Alexandrov-Fenchel inequalities for hyperbolic forms Doclady ANSSSR (1984), Vol 276Pages 1332-1334 

  • Real analytic manifolds with the property of finiteness, and complex abelian integrals Functional Analysis and its applications (1984), Vol 18Pages 40-50 

  • Cycles of dynamic systems on a plane and Roll theorem Siberian Mathematical Journal (1984), Vol 25Pages 198-203 

  • Singularities of functions, wave fronts, caustics, and multidimensional integrals, Translated from the Russian. (V.Arnold; A.Varchenko;A.Givental) Mathematical physics reviews (1984), Vol 4Pages 1-92 

  • Optimization in continuous and discrete models of two-sectorial economics (L.Kantorovich ;L.Korkina) Trudy VNIISI (1983), Pages 14-20 

  • Asymptotic optimization in two-sectorial economics, (L.Kantorovich ; L.Korkina) Siberian Math. J (1983), Vol 24Pages 71-75 

  • Principle of differential optimization and economic model (L. Korkina) Trudy VNIISI (1982), Pages 3-10 

  • Methods of nomographing some relations, based on the use of two-parameter families of lines, circles and ellipses. (G.S. Khovanskii) Nomograficheskii Sbornik (1982), Vol 14Pages 70-105 

  • Transformation of nomograms from aligned points and with a parallel index into nomograms from equidistant points, and investigation of their adaptability (G.S. Khovanskii) Nomograficheskii Sbornik (1982), Vol 14Pages 56-77 

  • On estimation of real solutions number Uspehi Matem. Nauk (1982), Vol 37Pages 165 

  • Golden rule for the two-sectorial models of economic growth (L. Korkina) Trudy Seminara Slozhnykh System (1981), Pages 11-18 

  • Local multiplicity of a holomorphic map Singularities of differential maps (1981), Pages 66-89 

  • Newton Polyhedra and the index of a vector field, Uspehi Matem. Nauk (1981), Vol 36Pages 234 

  • Representation of classical canonical nomographic forms with oriented transporant and circular nomograms. (G.S. Khovanskii) Trudy Seminara po nomografii (1981), Pages 50-52 

  • Sur les racines complexes de systemes d’equations algebraiques avant un petit nombre de monomes, C.R.Acad. Sc. Paris, V (1981), Vol 292Pages 937-940 

  • Straighting of parallel curves Doclady AN SSSR (1980), Vol 250Pages 1074-1076 

  • On numbers of solutions of real equations Uspehi Matem. Nauk (1980), Vol 35Pages 213 

  • Rectification of circles Siberian Mathematical Journal (1980), Vol 21Pages 221-226 

  • On a class of systems of transcendental equations Doclady AN SSSR (1980), Vol 255Pages 804-807 

  • Real Liouville functions (O. Gelfond) Functional Analysis and its applications (1980), Vol 14Pages 52-53 

  • Transformation of the nomograms consisting of aligned points and with parallel index into nomograms of C of equidistant points. (G.S. Khovanskii) Doklady ANSSSR (1979), Vol 248Pages 535-538 

  • The explicity of Petrovsky-Olejnik inequalities, Uspehi Matem. Nauk (1979), Vol 34Pages 223 

  • Geometry of convex polyhedra and algebraic geometry Uspehi Matem. Nauk (1979), Vol 34Pages 160-161 

  • Analysis of dynamics of economic parameters in the models with continuously distributed fonds, (L. Kantorovich) Sbornik Trudov VNIISI (1978), Pages 5-25 

  • Exponential growth in the one-sectorial model of economics with continuously distributed fonds Sbornik Trudov VNIIST (1978), Pages 25-36 

  • Explicit solutions in the one-sectorial model of economics with continuously distributed fonds Sbornik Trudov VNIISI (1978), Pages 235-240 

  • Newton Polyhedra and the Euler-Jacoby formula Uspehi Matem. Nauk (1978), Vol 33Pages 237-238 

  • The principle of differential optimization in application to a one-product dynamic model of the economy (L. Kantorovich) Siberian Math. J (1978), Vol 19Pages 1053-1064 

  • Newton Polyhedra and the genus of complete intersections, Functional Analysis and its applications (1978), Vol 12Pages 51-61 

  • Newton Polyhedra, (D. Bernstein ; A. Kushnirenko) Uspehi Matem. Nauk (1976), Vol 31Pages 201-202 

  • Mixed volumes of Newton Polyhedra, Milnor’s numbers and numbers of solutions of algebraic equations, (D. Bernstein ; A. Kushnirenko) Uspehi Matem.Nauk (1976), Vol 31Pages 196 

  • Superpositions of holomorphic functions with radicals. Uspehi Matem. Nauk (1971), Vol 26Pages 213-214 

  • The representability of functions in quadratures, Uspehi Matem. Nauk (1971), Vol 26Pages 251-252 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.